MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 125271
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 1 of 5.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 9618003.
 
Event or Problem Description
The consumer reported that five wafers from one market unit (mu) had off centered starter hole issue.The consumer also stated that the off centered holes were in varying degrees like some were mild and some were more severe.The end user also reported that she was able to wear some of the affected wafers, but wear time declined from two days to less than one day.She stated that one of the affected wafers were so bad that she was unable to attach it to the company¿s known pouch.Also, mentioned that one day she had to change the product three times due to the off centered holes.She stated that emotionally she was very upset and had lost faith in the product.The product was used by patient.No photo was available at this time.
 
Event or Problem Description
To date, additional patient or event details were received which have been added in h11 (addl mfg narrative).
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: b5: describe event of problem - in the initial emdr, it was mentioned that "no photo was available at this time".However, photos were received later and investigation was carried out.H6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Photograph, video and/or physical sample evaluation: there were photographs associated with this case and in these, the reported defect can be seen.No unused return sample was expected.Batch record revision results: lot 3j04516 was manufactured on 28/sep/2023, in mlk-3 line, with a total of (b)(4) market units (mkus).The complaint investigator performed a batch record review on 29/jan/2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id)1051279 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical complaints review: on 29/jan/2025, complaints investigator ran a query in database in order to verify the complaints reported for the 3j04516 lot for the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ defect and no additional complaints were identified.Historical nonconformance review: on 29/jan/2025, complaints investigator ran a query in database looking for any in process nonconformance / corrective and preventive actions (capa) (s) associated to the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ defect for the lot number 3j04516 and as result, no nonconformance / corrective and preventive actions (capa) (s) for this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction (pi), the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: test methods (tm) -001 "flange weld integrity - adhesive wafers"- method 13: frequency: hourly sample quantity: 6 samples per rotary acceptance criteria: accept = 0 | reject = 1.Defect rate analysis: there have only been 5 defective parts confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only (b)(4) which is well within an appropriate acceptable quality level (aql) for leakage which should be (b)(4) based on our process instruction (pi).In addition, all the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of (b)(4).Importantly to date, it is well within our accepted acceptable quality level (aql)for this type of failure mode or defect.Conclusions: no photographs for this complaint issue.Therefore, it was not possible to conduct an investigation for the reported issue.A review of batch records was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancies related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key21215764
Report Number9618003-2025-00371
Device Sequence Number8640173
Product Code EXE
UDI-Device Identifier00768455125180
UDI-Public00768455125180
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number125271
Device Lot Number3J04516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale